# SDR AALA200800904

- Difficulty date: April 10, 2008
- Submitted: May 9, 2008
- Operation: Air carrier
- Aircraft: N756AM
- Make and model: Boeing 777223
- Aircraft serial: 30264
- System (JASC): 3350 · Emergency Lighting
- Part: Cover Plate
- Condition: Missing
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHT WIRING AT BUSINESS CLASS WHEEL CHAIR COMPARTMENT IS EXPOSED AND MISSING PROTECTIVE BUMPER.  REPLACED PROTECTIVE BUMPER FOR EMERGENCY LIGHT WIRING AT BUSINESS CLASS WHEEL CHAIR COMPARTMENT.  SYSTEM GROUND CHECKED NORMAL OPERATION.
